# SDR C1HA200194014

- Difficulty date: July 6, 2001
- Submitted: July 25, 2001
- Operation: Air carrier
- Aircraft: N294AS
- Make and model: Boeing 727290
- Aircraft serial: 22146
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT AT LAS PAX AND FA COMPLAINED OF STRONG FUEL ODOR IN THE CABIN AND REPORTED SEEING A HAZE.  RETURNED TO GATE.  PERFORMED ENG RUNS PACKS ON APU ON GENS ONLINE INSPECTED VENTRAL STAIR AREA, WHEEL WELL AREA, CABIN CHECKED FOR FUMES AND ODOR.  COULD NOT DUPLICATE.  CHECKED A/C FOR FUEL LEAKS, INSP APU SHROUD AREA, NO LEAKS NOTED.
